Advanced search
Start date
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Osculating hyperplanes and asymptotic directions of codimension two submanifolds of Euclidean spaces

Full text
Mochida‚ DKH ; Romero-Fuster‚ MC ; Ruas‚ MAS
Total Authors: 3
Document type: Journal article
Source: Geometriae Dedicata; v. 77, n. 3, p. 305-315, 1999.
FAPESP's process: 97/10735-3 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support Opportunities: Research Projects - Thematic Grants